MAUDE Adverse Event Report: LUMENIS LTD SLIMLINE SIS; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD SLIMLINE SIS; POWERED LASER SURGICAL INSTRUMENT
Model Number 0644-017-01
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receipt of this fiber at our quality assurance laboratory, this device was thoroughly analyzed.The fiber was received in one piece.During analysis with the microscope, a tip breakage was observed.Additionally, the connector looked in good condition.Functional testing passed however the aim beam light was distorted due to the tip breakage.A review of the slimline sis hazard analysis was completed and confirmed that the event of fiber device operates differently than expected was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.The device instructions for use was reviewed.According to the ifu, the following is cautioned: inspect the fiber for kinks, punctures, fractures, or other damage.If the fiber appears damaged, do not use the fiber; return it to the supplier for replacement.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.With all the available information, boston scientific concludes that the reported fiber allegation was confirmed as the fiber tip was found broken.It is likely that procedural conditions, such as physician technique, size and composition of the material being ablated, may have contributed to the fiber tip break.The damaged fiber tip observed during inspection is consistent with the customer experience and suggests that mechanical stress from the fiber contributed to the abnormal wear of the debris shield.Boston scientific has assigned an investigation conclusion code of cause traced to component failure.
 
Event or Problem Description
It was reported that the fibers have been damaging the debris shields, and abnormal degradation of the debris shields has been observed.No further information was provided.Analysis of the returned fiber identified that the fiber tip was broken.This report refers to fourth fiber.

Brand Name
SLIMLINE SIS
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LIGHT GUIDE OPTICS INTERNATIONAL LT
celtniecibas str 8
livani LV-53 16
LG   LV-5316
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25426922
Report Number2124215-2026-30358
Device Sequence Number9929474
Product Code GEX
UDI-Device Identifier07290109145556
UDI-Public(01)07290109145556(17)291209(10)24107774
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0644-017-01
Device Catalogue Number0644-017-01
Device Lot Number0024107774
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Initial Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown